MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)

ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Catalog Number 06P06-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported false repeat reactive alinity s anti-hbc results on two patient.Results provided: (b)(6) 2023 sid (b)(6) = 1.08 / 1.14 / 1.12 s/co, another laboratory was nonreactive (0.98 s/co), nat negative.(b)(6) 2023 sid (b)(6) = 1.07 / 1.06 / 1.08 s/co, another laboratory was nonreactive (0.91 s/co), nat negative.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation for false positive results for alinity s anti-hbc included a review of trending data, labeling, device history record, field data, and a complaint search.No customer returns were available for evaluation.The complaint data for the product identified normal complaint activity for the complaint issue and no trends were identified.Labeling review concluded the labeling adequately addresses the issue.A device history record review did not identify any non-conformances or deviations.A review of field data for the overall performance of the alinity s anti-hbc reagents indicated the product was performing within product requirements.For lot 40478be00, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed is within product requirements and comparable to other lots analyzed in the comparison.Based on the results of this investigation, alinity s anti-hbc reagent, lot 40478be00 is performing as expected and no systemic issue or product deficiency was identified.
 
Event or Problem Description

Brand Name
ALINITY S ANTI-HBC REAGENT KIT
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16545529
Report Number3002809144-2023-00127
Device Sequence Number5946013
Product Code QHM
UDI-Device Identifier00380740117207
UDI-Public00380740117207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BL125681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2023
Device Catalogue Number06P06-60
Device Lot Number40478BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6). ; ALNTY S SYSTEM, 06P16-01, (B)(6).
Patient SexUnknown